# SDR 95ZZZM686

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Sw
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IND - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RIGHT MAIN GEAR DOOR WARNING LIGHT REMAINED ON.  GEAR CYCLED, LIGHT WENT OUT.  INSPECTED AND CLEANED GEAR DOOR SWITCH.  OPERATIONAL CHECK GOOD.
